# SDR SWI2025F00300

- Difficulty date: December 27, 2024
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON INTERCOSTAL AT STRG 26R BTWN FS349-FS364 (MARKED)     (C-CHECK RO 3/5/2025)    REPLACED INTERCOSTAL AT STGR26R BETWEEN FS349-FS364 PER DWG SH670-32050 REV J, CRJ700SRM 51-42-06-001-001-A01 AND CRJ700SRM 51-42-21-001-001-A01.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.  LEAK TEST GOOD.
